# SDR UIEA2017092001747

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 1537
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COOLING SUPPLY FAN DIRTY. THE FAN WAS REPLACED.
